All admissible linear estimators of regression coefficients and parameters in variance component models

Wang, Xuewen, Zhan, Jinlong, Chen, Jianbao . Acta Mathematica Sinica, English Series 1995. 37 :653-662

Locate this article in:

Bibtex

@article{CIS-123578,
  Author = {Wang, Xuewen and Zhan, Jinlong and Chen, Jianbao},
  Title = {All admissible linear estimators of regression coefficients and parameters in variance component models},
  Journal = {Acta Mathematica Sinica, English Series},
  Volume = {37},
  Year = {1995},
  Pages = {653--662},
  Keywords = {}
}

Similar articles